# SDR CALA2024122303149

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 52,987 hours, 18,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOORBEAM UPPER CHORD, BSTA 344 LBL 49-57 ACCP REPAIR ON MAIN DECK FLOOR BEAM UPPER CHORD AT STA 344 BETWE N LBL 49-57, PER ECRA 5310-08482.
